MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D010
Medical Device Problem Codes Premature Discharge of Battery (1057); Delayed Charge Time (2586); Defective Device (2588); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited device longevity from one and a half years to elective replacement indicator (eri) in a span of six months.Data analysis determined that the device is depleting normally.Eri was declared due to two high voltage charges in excess of fifteen seconds.The device was explanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The device has been received for analysis and upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a medwatch report will be filed.Supplemental correction to correct d6b explant date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been received for analysis and upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a medwatch report will be filed.Correction to h6: included device code for delayed charge times.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited device longevity from one and a half years to elective replacement indicator (eri) in a span of six months.Data analysis determined that the device is depleting normally.Eri was declared due to two high voltage charges in excess of fifteen seconds.The device was explanted.No additional adverse patient effects were reported.This icd was returned for analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis and upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a medwatch report will be filed.Supplemental correction to correct d6b explant date.Correction to h6: included device code for delayed charge times.The returned implantable cardioverter defibrillator (icd) was analyzed and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, defibrillation, and recording functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.
 
Event or Problem Description

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15543227
Report Number2124215-2022-39752
Device Sequence Number5593318
Product Code LWS
UDI-Device Identifier00802526533785
UDI-Public00802526533785
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2016
Device Model NumberD010
Device Catalogue NumberD010
Device Lot Number103836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer10/10/2022
09/27/2022
06/12/2023
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/12/2022
10/25/2022
06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale